# SDR ASAA0842731

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 37,178 hours, 20,381 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69353501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP FWD SIDE OF BS 787 OUTBD OF THE RT TIE DOWN TRACK RBL 13.80 CORRODED.  AFT CARGO PIT REPAIRED WITH REPAIR PART.
